# SDR SIMA990778

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PYD431R1
- Condition: False Indication
- Location: Baggage Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

XNA - FLT 3603 - DURING APROACH, THE CARGO SMOKE WARNING LIGHT ILLUMINATED.  DISCHARGED BOTH FIRE EXTINGUISHERS.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS IAW EMB-145 AMM 26-15-00.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
